MathSciNet Relay Station
MathSciNet bibliographic data
MR786975 (86h:46060) 46E40 (43A22 46J99)
Lai, Hang Chin Multipliers of Banach valued function spaces. J. Austral. Math. Soc. Ser. A 39 (1985), no. 1, 51–62.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement